# SDR IPXA2023021490983

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strip
- Part number: A546114450040
- Condition: Cracked
- Location: Eng #1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CENG 1 PYLON LANDING STRIP PANEL 414ER CRACKED.REMOVED AND REPLACED IAW-SRM 51-40-21.
